MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY MINI-INCISION SYSTEM; PLATE

TREACE MEDICAL CONCEPTS LAPIPLASTY MINI-INCISION SYSTEM; PLATE
Model Number SK30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2022, all hardware was removed on (b)(6) 2024 due to pain.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2022, all hardware was removed on (b)(6) 2024 due to pain.No deficiencies or malfunctions were alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.Additional information indicates the patient's bones were completely fused/healed.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause of the reported event could not be determined as the device was not returned for evaluation.However, additional information indicates the tissue being pinched between the plate and the patient's shoes may have contributed to what the patient experienced.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with the placement of the device or healing of the surgical site.The company will supplement this mdr as necessary and appropriate.

Brand Name
LAPIPLASTY MINI-INCISION SYSTEM
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key18891527
Report Number3011623994-2024-00038
Device Sequence Number15352956
Product Code HRS
UDI-Device Identifier00853114006211
UDI-Public00853114006211
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200961
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Model NumberSK30
Device Lot Number39846
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexFemale